# SDR SIMA2012024001

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 29,771 hours, 27,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: LA3015
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4290 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND LOWER AFT MAIN DOOR FRAME ROLLER DAMAGED.  REMOVED AND REPLACED THE LOWER AFT MAIN DOOR FRAME ROLLER IAW EMB 145 AMM 53-21-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
